# SDR DXTA2016011806166

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N787QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20595
- Aircraft time: 115 hours, 59 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rvdt
- Part number: 1002710031001
- Part serial: 41990
- Condition: Failed
- Location: Rudder
- Part time: 115 hours, 59 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT 43000' THERE WAS A PRONOUNCED DUTCH ROLLING.  ALSO YOKE KEPT GOING LEFT - RIGHT.  DESCENDED TO 38000, STILL ROLLING.  DESCENDED TO 31000, STILL OCCURRING.  THRU 33000 YAW & ROLL PRONOUNCED.  DIDN'T SETTLE UNTIL MID-TEENS.  WHEN YOU HIT ANY TURBULENCE IT WOULD START AGAIN.  TROUBLE SHOT & FOUND ISSUE WITH RUDDER POSITION RVDT.  R & R RVDT, FOUND BAD.  ORDERED ANOTHER RVDT.  REMOVED RUDDER POSITION RVDT.  REPLACED WITH REPAIRED RUDDER POSITION RVDT IAW AMM 27-21-09 REV 7.  OPERATIONS OK.
